Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dandruff, pimples very high - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   hi this is am suffering from dandruff for past 5 month. how can make it clear.and another problem my face is getting pimples very high.
User :   hi
Doctor :   hi
Doctor :   since when are you having this problem?
User :   may i know your name doctor
User :   from 5 months
Doctor :   is there anyone else has this problem in family?
Doctor :   I am
User :   no one is having this problem
Doctor :   is it dry and flaky or is it associated with oily hair?
User :   its dry and flaky
Doctor :   the pimples getting aggravated could be due to the dandruff itself, once it is controlled, pimples also will get better
User :   how to get reduce dandruff
Doctor :   i suggest you to get your hair scalp examined by a dermatologist, and see if any other associated infections are there, and treat them appropriately using
Doctor :   shampoos for dandruff, and the pimples and infections with the oral medications
Doctor :   wash your hair every alternate day
Doctor :   and oil hair with warm oil atleast once a week
User :   ya i always have head bath only
Doctor :   do not let sweat and dirt get accumulated in hair
Doctor :   it will cause more dandruff and infections
User :   ok
Doctor :   have you followed what I have said?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor